By James Hibberd
August 26, 2020 at 03:01 PM EDT
Advertisement

CBS revealed a rather depressing pandemic-era fall TV schedule.

First, there's some news for Star Trek fans who haven't opted to pay for CBS All Access: The debut season of Star Trek: Discovery — you know, the one that streamed in 2017? — will air on the broadcast network this fall. The network also acquired the Netflix/Pop comedy series One Day at a Time and the Spectrum Originals Unabomber miniseries Manhunt: Deadly Games (for CBS regulars in crime procedural drama withdrawal). All three shows may be new to the CBS broadcast network, but they're basically reruns in terms of being content that's already readily available should viewers make an effort to seek them out.

Other than that… well, it's reality TV as far as the eye can see.

There are the tail ends of late-summer-launched shows Love Island and Big Brother, along with premiering the 32nd season of The Amazing Race and the 10th season of Undercover Boss.

There's also the quarantine hilarity of The Greatest #AtHome Video, the clip show hosted by Cedric the Entertainer that — in a metaphor for our times — was originally ordered as a one-off special in May, but then it just kept going on and on and on…

There are also news shows like 60 Minutes, and sort-of-news shows like 48 Hours and The FBI Declassified.

"This is hardly a traditional fall season, but we are prepared with a strong slate of original content while our regular scripted series begin production," said Kelly Kahl, president of CBS Entertainment. "Based on our current timeline, we hope to start rolling out our previously announced fall series as they become available in November."

Missing from the CBS fall schedule, and for the first time in two decades, is the network's biggest reality show of all: Survivor — because its producers couldn't figure out how to make the Fiji-based production safe while staying on schedule… and because we're all now living it.

Here is the complete CBS fall schedule:

CBS Premiere and Finale Dates

Wednesday, Sept. 9

8-9 p.m. BIG BROTHER

9-10 p.m. LOVE ISLAND

10-11 p.m. 48 HOURS: SUSPICION (Special Wednesday Edition)

Saturday, Sept. 12

9-10 p.m. LOVE ISLAND: MORE TO LOVE

10-11 p.m. 48 HOURS (34th Season Premiere)

Sunday, Sept. 20 (NFL Double Header)

7:30-8:30 p.m., ET/ 7-8 p.m., PT 60 MINUTES (53rd Season Premiere, RTP 7-8 ET/PT)

8:30-9:30 p.m., ET/8-9 p.m., PT BIG BROTHER

9:30-10:30 p.m., ET/9-10 p.m., PT LOVE ISLAND

Monday, Sept. 21

9-10 p.m. LOVE ISLAND

10-11 p.m. MANHUNT: DEADLY GAMES (Broadcast Premiere)

Thursday, Sept. 24

8-9 p.m. BIG BROTHER

9-10 p.m. LOVE ISLAND

10-11 p.m. STAR TREK: DISCOVERY (Broadcast Premiere – 1st Season)

Friday, Sept. 25

8-9 p.m. THE GREATEST #ATHOME VIDEOS

9-10 p.m. LOVE ISLAND

Tuesday, Sept. 29

8-9 p.m. LOVE ISLAND (2nd Season Finale)

Friday, Oct. 2

8-9 p.m. THE GREATEST #ATHOME VIDEOS

9-10 p.m. UNDERCOVER BOSS (10th Season Premiere)

Monday, Oct. 12, 19, 26

9-10 p.m. ONE DAY AT A TIME (Broadcast Premiere – 4th Season)

10-11 p.m. MANHUNT: DEADLY GAMES

Tuesday, Oct. 13

10-11 p.m. THE FBI DECLASSIFIED (Season Premiere)

Wednesday, Oct. 14

8-9 p.m. BIG BROTHER

9-10 p.m. THE AMAZING RACE (32nd Season Premiere)

Wednesday, Oct. 28

8-9 p.m. THE AMAZING RACE (NTP)

9-11 p.m. BIG BROTHER (22nd Season Finale)

Related content:

Comments